# SDR SWAA2024102150426

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 28,149 hours, 13,948 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Contaminated
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 500 AGL # 2 FILTER BYPASS LIGHT ILLUMINATED<[01] PERFORMED FIM 73-05 TASK 801 THRU STEP 2.D.1.B. FOUND METAL CONTAMINATION IN FUEL FILTER. FILTER SENT TO PHX FOR ANALYSIS. REINSTALLED NEW FUEL FILTER AND PERFORMED IDLE LEAK CHECK WITH NO FUEL FILTER BYPASS INDICATION.;[02] REMOVED AND REPLACED #2 ENG MAIN FUEL FILTER; PERFORMED LEAK CHECK PER FIM 73-05 TASK 801; NO LEAKS OK FOR SERVICE.
